# SDR SIMA20130213001

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 25,516 hours, 18,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: 6011
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3605 THE CREW REPORTED THE NR 1 F/A'S FLASHLIGHT CRADLE DOES NOT HOLD FLASHLIGHT IN PLACE THEREFORE IT WILL NOT CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 F/A FLASHLIGHT CRADLE ASSY IAW CRJ 700 AMM 25-61-02. THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
